# SDR IXXA20200519020

- Difficulty date: April 15, 2020
- Submitted: May 20, 2020
- Operation: Air carrier
- Aircraft: N714CX
- Make and model: Boeing 767223
- Aircraft serial: 22314
- Aircraft time: 85,834 hours, 26,361 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer Splice
- Part number: 140T01158
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT GROUNDED FOR CHECK-C24. STRINGER SPLICE AT STA. 434 S31R CORRODED. REMOVED AND REPLACED CORRODED SPLICE AT STA 434 S31R IAW B767 SRM 51-40-02.
